Sharp trace regularity for an anisotropic elasticity system

Igor Kukavica, Anna L. Mazzucato, Amjad Tuffaha

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

We establish a sharp regularity result for the normal trace of the solution to the anisotropic linear elasticity system with Dirichlet boundary condition on a Lipschitz domain. Using this result we obtain a new existence result for a fluid-structure interaction model in the case when the structure is an anisotropic elastic body.

Original languageEnglish (US)
Pages (from-to)2673-2682
Number of pages10
JournalProceedings of the American Mathematical Society
Volume141
Issue number8
DOIs
StatePublished - Aug 1 2013

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Sharp trace regularity for an anisotropic elasticity system'. Together they form a unique fingerprint.

  • Cite this